# SDR DALA2024110810758

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON FLOOR BEAM Y1292 AT LEVEL FRAME 16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 AND FASTENERS LOC AS PER A319 SRM 51-42-11. (0649288)
